# SDR BAQA200700035

- Difficulty date: October 3, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N296G
- Make and model: Bolkms BK117B2
- Aircraft serial: 7222
- Aircraft time: 8,030 hours, 34,666 cycles
- System (JASC): 6720 · Tail Rotor Control System
- Part: Clevis
- Part number: 742A070001
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR DETECTED ON THE YAW ACTUATOR OF THE TAIL ROTOR IN THE CARDAN JOINT (CLEVIS) BUSHING BORE WHERE THE BOLT ATTACHES TO THE LOWER MOUNT SUPPORT. BORE WAS WORN TO AN EGG SHAPE.  THE SUBJECT OF THIS PROBLEM IS ADDRESSED IN MFG ALERT SERVICE BULLETIN ASB-MBB-BK117-40-112 ISSUED MARCH 19,2007. PART ON ORDER.
